Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Acyclic models and de Rham's theorem


Author: Amasa Forrester
Journal: Trans. Amer. Math. Soc. 85 (1957), 307-326
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0090046-7
MathSciNet review: 0090046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre, Chapitre III, Algèbre multilinéaire, Paris.
  • [2] S. Eilenberg and S. MacLane, Acyclic models, Amer. J. Math. vol. 75 (1953) pp. 189-199. MR 0052766 (14:670b)
  • [3] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton.
  • [4] V. K. A. M. Gugenheim and J. Moore, Acyclic models and fibre spaces, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 265-306. MR 0086301 (19:160a)
  • [5] V. K. A. M. Gugenheim and D. C. Spencer, Chain homotopy and the de Rham theory, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 144-152. MR 0087150 (19:310b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0090046-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society